Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Stomach bloating, gas formation. Exercising due to obesity, computer related job. Treatment?

Sir, Recently i strated to walk and excersise due to overweight . After walking i was so cool and feel fresh but after sitting in office and working my stomach starts bloating ,feel full of gas, and afternoon i feel my stomach is very heavy and not able to dring one glass of water. Again while i am returing home if i walks this problems will not be there during night. Please suggest some thing since i am a computer operator which i cannot find an alternative other than sitting in front og the computer.
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  235
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Dear George

first of all be patient and your condition will improve, dont worry about sitting in front of the computer if you do exercise regularly. my suggestions are,

1. Eat healthy, mainly bland food avoid smoking, alcohol if possible, reduce your daily fat intake to 10% of total calorie consumption.

2. take tablet pantoprazole 40 mg in the morning in empty stomach daily.
3. check your blood sugar mainly HBA1c for diabetes, if it is > 6.5 you will need endocrine consultation.
4. do one USG upper abdomen to rule out any gall bladder pathology.
5. if pantoprazole did not give you good result start itopride 50mg thrice daily with pantoprazole.
6. avoid stress, if possible take one Alprazolam 0.25 mg at bed time.

stay blessed.
Answered: Fri, 31 Aug 2012
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor